Volume 8, Issue 1 (5-2013)                   IJMSI 2013, 8(1): 67-74 | Back to browse issues page

DOI: 10.7508/ijmsi.2013.01.007

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Iampan A. Some Properties of Ideal Extensions in Ternary Semigroups. IJMSI. 2013; 8 (1) :67-74
URL: http://ijmsi.ir/article-1-404-en.html


A concept of ideal extensions in ternary semigroups is introduced and throughly investigated. The connection between an ideal extensions and semilattice congruences in ternary semigroups is considered.

Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb